# SDR DALA2022110907241

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY ON RH WING FLAP OUTBD HINGES PIVOT AREA (STA 331.1). SUMMARY OF NRC 00188: RH WING FLAP OUTBD HINGES PIVOT AREA WAS REPAIRED PER PRI 603122-14 REV 3 & ER/A 603122-14 REV ORIG. (LP #2488108)
